MAUDE Adverse Event Report: BD CARIBE LTD. NEEDLE SPINAL S/SU 27GA 3-1/2IN QUINCKE; Needle, Conduction, Anesthetic (W/Wo Introducer)

BD CARIBE LTD. NEEDLE SPINAL S/SU 27GA 3-1/2IN QUINCKE; Needle, Conduction, Anesthetic (W/Wo Introducer)
Catalog Number 405081
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction

Brand Name
NEEDLE SPINAL S/SU 27GA 3-1/2IN QUINCKE
Common Device Name
Needle, Conduction, Anesthetic (W/Wo Introducer)
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50035899
Report Number2618282-2026-00118
Device Sequence Number9946394
Product Code BSP
UDI-Device Identifier00382904050818
UDI-Public(01)00382904050818(10)5100496
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091758
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405081
Device Lot Number5100496
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown